Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello and thank you for your question...
Can you tell me how long you have been taking the Remeron?
Okay thank you for this information.
That is a severe side effect to not be able to walk obviously and should not be happening, so it was good to taper down the dosage. I would hope that you also consulted your prescribing doctor about this reaction, and that they told you how to taper down, suggestions, etc.
I would suggest that you try the medication for another week and see how you respond. If you are still sleepy during the daytime, then I would suggest you do look into stopping the medication, and perhaps switching to another medication. If you continue to feel sleepy, definitely contact your doctor and ask for a change in medication. So, don't delay more than 7 more days if your drowsiness persists. Hope this helps.... please click ACCEPT button for this answer, and feel free to continue the discussion even after clicking accept. Thank you.
Did you have any more questions for me? If so, please do ask...otherwise, please do click on accept so I'm credited for my help today. Thank you.
Remeron is an antidepressant medication that is typically prescribed for major depressive disorder....
It helps to relieve the symptoms of depression primarily but can also be used for other issues as well, such as what your doctor prescribed it for you.